# SDR SIMA20130815011

- Difficulty date: August 15, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 23,629 hours, 21,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 8 FLOOR PROXIMITY LIGHT STRIP HAS DAMAGED WIRE.  R & R NR 8 EMERGENCY PROXIMITY LIGHT STRIP FROM THE PANEL COVER AS REQUIRED, BOW136806 FOR EMERGENCY LIGHT STRIPS REMOVAL AND REINSTALLMENT.
